Quite a few people who use these meds for pain control find that they need breakthrough meds, just to get them through the twelve hours that these specific drugs
are supposed to last for. I'm one of the people who find that E/R morphine
begins to wear off at around the 9-10 hour mark, so need I/R morphine (Sevredol) to get me through those extra couple of hours. It may be the same for you too, but even if you don't metabolise meds this quickly, you should be coming to the end of the effects of these pills, and that panicky feeling you have is just that, panic. I really believe that if anything were going to happen it would have done so by now, love.
I do know that in the past, when I've taken an extra large dose, more than I'd usually use, I too feel panicky, like I have little butterflies in my stomach. I also feel really energetic as opposed to tired or sleepy. The opposite of how you'd expect to feel after using a hefty dose of morphine, E/R or I/R. Is it possible for you to go for a walk, get some fresh air? If so, as you walk find yourself breathing steadily but calmly, not a fast walk, more of a stroll, then you can relax as you walk and that panic should begin to subside, sweetheart. If a walk isn't possible then just sit down, near an open window if possible, and take some slow deep breaths. Both of these strategies should enable you to calm down, which in turn will make you feel more in control of the situation.
If at any time you feel unable to control your breathing and/or you feel like you can't stay awake, you know to call for help, right? Never take chances with your health sweetheart, it's not worth the risk is it, ever?